# SDR SWIA201024082

- Difficulty date: April 18, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 20,395 hours, 17,345 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32156222
- Part serial: 1254
- Condition: Defective
- Location: Ac Bay
- Part time: 22,572 hours, 18,687 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK (IN AUTO) WENT TO 100Â°, PRODUCED SMOKE IN COCKPIT.  (FLT 5808)  REPLACED LEFT PRSOV.  P/N OFF:  3215622-2, S/N OFF:  1254.
